International Journal of Advances in Engineering Sciences and Applied Mathematics

ISSN: 0975-0770 (Print) 0975-5616 (Online)

Description

International Journal of Advances in Engineering Sciences and Applied Mathematics will be a thematic journal, where each issue will be dedicated to a specific area of engineering and applied mathematics. The journal will accept original articles and will also publish review article that summarize the state of the art and provide a perspective on areas of current research interest.Articles that contain purely theoretical results are discouraged.

5 Volumes 13 Issues 105 Articles available from 2009 - 2013

Browse Volumes & Issues